# SDR DL72E954069

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE FRAME CRACKED AT REPAIR DOUBLER, UPPER FASTENER HOLE FS 930 RT SIDE.  REPAIRED PER SRM 53-10-04 FIG 25 TYP B.
